# SDR 2003UALA00322

- Difficulty date: March 25, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N789UA
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 25,636 hours, 3,986 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND STRINGER S38-L DAMAGED BETWEEN STA 508 AND 529.  MAJOR REPAIR ACCOMPLISHED. DOUBLER APPLIED ON FUSELAGE SKIN LOCATED LEFT SIDE BELOW STR 38 LT BETWEEN STA 508 AND 529.
